Alert archive / California / Small Craft Advisories in 2022

Small Craft Advisory 26, NWS Eureka, CA

March 4, 2022

NWS Eureka, CA issued this small craft advisory at Mar 4, 2022, 9:08 AM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2022, 9:08 AM PST (17:08 UTC)
Expired
Mar 5, 2022, 3:00 AM PST
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

622 
WHUS76 KEKA 041708
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
908 AM PST Fri Mar 4 2022

PZZ470-050115-
/O.EXP.KEKA.GL.W.0009.000000T0000Z-220304T1700Z/
/O.NEW.KEKA.SE.W.0011.220304T1708Z-220306T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
908 AM PST Fri Mar 4 2022

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 8 PM PST SATURDAY...

* WHAT...Very steep and hazardous seas 8 to 13 feet. Northerly
  winds 15 to 25 kt today, increasing to 20 to 30 kt again tonight
  into Saturday. 

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 8 PM PST Saturday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-050115-
/O.EXP.KEKA.GL.W.0009.000000T0000Z-220304T1700Z/
/O.NEW.KEKA.SC.Y.0026.220304T1708Z-220306T1700Z/
Pt St George to Cape Mendocino out 10 nm-
908 AM PST Fri Mar 4 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST SUNDAY...

* WHAT...North winds 20 to 30 kt with a few gusts up to 35 kt and
  seas 8 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-050115-
/O.CON.KEKA.GL.W.0009.000000T0000Z-220304T2300Z/
/O.NEW.KEKA.GL.A.0008.220305T0500Z-220306T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
908 AM PST Fri Mar 4 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...GALE WATCH IN EFFECT FROM 9 PM PST THIS EVENING THROUGH
SATURDAY EVENING...

* WHAT...For the Gale Warning, northwest winds 20 to 25 kt with 
  gusts up to 35 kt and seas 10 to 14 feet. For the Gale Watch, 
  northwest winds 20 to 30 kt with gusts up to 40 kt and seas 10 
  to 14 feet possible.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, until 3 PM PST this afternoon. 
  For the Gale Watch, from 9 PM PST this evening through 
  Saturday evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-050115-
/O.CON.KEKA.GL.W.0009.000000T0000Z-220304T2300Z/
/O.NEW.KEKA.GL.A.0008.220305T0500Z-220306T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
908 AM PST Fri Mar 4 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...GALE WATCH IN EFFECT FROM 9 PM PST THIS EVENING THROUGH
SATURDAY EVENING...

* WHAT...For the Gale Warning, northwest winds 20 to 25 kt with 
  gusts up to 35 kt and seas 13 to 15 feet. For the Gale Watch, 
  northwest winds 25 to 30 kt with gusts up to 40 kt and seas 10 
  to 15 feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, until 3 PM PST this afternoon. 
  For the Gale Watch, from 9 PM PST this evening through 
  Saturday evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
3 follow-up statements
035 
WHUS76 KEKA 042249
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
249 PM PST Fri Mar 4 2022

PZZ475-050700-
/O.CAN.KEKA.GL.W.0009.000000T0000Z-220304T2300Z/
/O.EXB.KEKA.SE.W.0011.000000T0000Z-220305T1100Z/
/O.UPG.KEKA.GL.A.0008.220305T0500Z-220306T0500Z/
/O.NEW.KEKA.GL.W.0010.220305T1100Z-220306T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
249 PM PST Fri Mar 4 2022

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PST SATURDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST SATURDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with
  gusts up to 40 kt and seas 11 to 14 feet expected. For the
  Hazardous Seas Warning, very steep and hazardous seas 10 to 13
  feet, with winds 15 to 25 kt and local gusts to 35 kt. 

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 AM to 9 PM PST Saturday. 
  For the Hazardous Seas Warning, until 3 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-050700-
/O.CAN.KEKA.GL.W.0009.000000T0000Z-220304T2300Z/
/O.EXB.KEKA.SC.Y.0026.000000T0000Z-220305T1100Z/
/O.UPG.KEKA.GL.A.0008.220305T0500Z-220306T0500Z/
/O.NEW.KEKA.GL.W.0010.220305T1100Z-220306T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
249 PM PST Fri Mar 4 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST SATURDAY...


* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with
  gusts up to 40 kt and seas 11 to 14 feet expected. For the 
  Small Craft Advisory, northwest winds 15 to 25 kt with local 
  gusts up to 35 kt and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from 3 AM to 9 PM PST Saturday. 
  For the Small Craft Advisory, until 3 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-050700-
/O.EXT.KEKA.SE.W.0011.000000T0000Z-220306T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
249 PM PST Fri Mar 4 2022

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PST SATURDAY...

* WHAT...Very steep and hazardous seas 10 to 13 feet. North wind
  increasing again 15 to 25 kt, with local gusts to 35 kt
  Saturday. 

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PST Saturday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-050700-
/O.CON.KEKA.SC.Y.0026.000000T0000Z-220306T1700Z/
Pt St George to Cape Mendocino out 10 nm-
249 PM PST Fri Mar 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

* WHAT...North winds 15 to 25 kt. Local gusts reaching back up to
  35 kt on Saturday. Seas 7 to 9 feet tonight, building to 10 to
  12 feet into Saturday.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
070 
WHUS76 KEKA 050446
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
846 PM PST Fri Mar 4 2022

PZZ475-051300-
/O.CON.KEKA.SE.W.0011.000000T0000Z-220305T1100Z/
/O.CON.KEKA.GL.W.0010.220305T1100Z-220306T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
846 PM PST Fri Mar 4 2022

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PST
SATURDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 10 to 13 feet. For the Gale Warning, northwest 
  winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 14 
  feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, until 3 AM PST 
  Saturday. For the Gale Warning, from 3 AM to 9 PM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-051300-
/O.CON.KEKA.SC.Y.0026.000000T0000Z-220305T1100Z/
/O.CON.KEKA.GL.W.0010.220305T1100Z-220306T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
846 PM PST Fri Mar 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PST
SATURDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 40 kt and seas 10 to 14 feet expected. For the 
  Small Craft Advisory, northwest winds 20 to 30 kt with gusts 
  up to 35 kt and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from 3 AM to 9 PM PST Saturday. 
  For the Small Craft Advisory, until 3 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-051300-
/O.CON.KEKA.SE.W.0011.000000T0000Z-220306T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
846 PM PST Fri Mar 4 2022

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST
SATURDAY...

* WHAT...Very steep and hazardous seas 10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PST Saturday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-051300-
/O.CON.KEKA.SC.Y.0026.000000T0000Z-220306T1700Z/
Pt St George to Cape Mendocino out 10 nm-
846 PM PST Fri Mar 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

* WHAT...North winds 20 to 30 kt with a few local gusts up to 40 
  kt and seas 8 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
247 
WHUS76 KEKA 051053
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
253 AM PST Sat Mar 5 2022

PZZ475-051900-
/O.EXP.KEKA.SE.W.0011.000000T0000Z-220305T1100Z/
/O.EXT.KEKA.GL.W.0010.220305T1100Z-220306T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
253 AM PST Sat Mar 5 2022

...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

* WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 
  12 to 15 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-051900-
/O.EXP.KEKA.SC.Y.0026.000000T0000Z-220305T1100Z/
/O.EXT.KEKA.GL.W.0010.220305T1100Z-220306T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
253 AM PST Sat Mar 5 2022

...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 10 to 14 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-051900-
/O.UPG.KEKA.SC.Y.0026.000000T0000Z-220306T1700Z/
/O.EXB.KEKA.SE.W.0011.220305T1300Z-220305T2100Z/
/O.EXB.KEKA.GL.W.0010.220305T2100Z-220306T0600Z/
Pt St George to Cape Mendocino out 10 nm-
253 AM PST Sat Mar 5 2022

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST
THIS EVENING...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 9 to 12 feet expected. For the Gale Warning, 
  north winds 20 to 25 kt with gusts up to 35 kt and seas 10 to 
  13 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Hazardous Seas Warning, until 1 PM PST this 
  afternoon. For the Gale Warning, from 1 PM this afternoon to 
  10 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-051900-
/O.EXT.KEKA.SE.W.0011.000000T0000Z-220305T2100Z/
/O.EXB.KEKA.GL.W.0010.220305T2100Z-220306T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
253 AM PST Sat Mar 5 2022

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST
THIS EVENING...

* WHAT...For the Gale Warning, north winds 25 to 30 kt with 
  gusts up to 35 kt and seas 12 to 14 feet expected. For the 
  Hazardous Seas Warning, very steep and hazardous seas 11 to 14 
  feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 1 PM this afternoon to 10 PM 
  PST this evening. For the Hazardous Seas Warning, until 1 PM 
  PST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 5:19 AM PST, 3 hours 49 minutes earlier.

Area forecast discussion, Mar 4, 5:19 AM PST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
519 AM PST Fri Mar 4 2022

.SYNOPSIS...Rain and snow showers spread across NWRN CA this
afternoon as another low moves overhead, bringing blustery NW winds
as well through this evening. Cooler air with this system will
linger over the area this weekend, bringing colder overnight
temperatures.

&&

.DISCUSSION...Another low approaches NWRN CA this morning,
bringing another round of rain and snow showers onshore this
afternoon and overnight. This system will be much colder than the
previous front, dropping snow levels to around 2000 to 2500 ft.
Latest high resolution guidance has upped QPF amounts along certain
ridges, and have thus decided to issue a Winter Weather Advisory
primarily for Scott Mtn Summit on Highway 3, where 2 to 3 inches of
snow are possible late this afternoon and this evening. The more
widespread impact with this system looks like wind, with
northwesterlies quickly spreading across the area this afternoon.
Winds are expected to be sub-advisory (less than 45 mph), but will
likely be blustery all day, with the coast, interior ridges, and
some valleys in southern Mendocino and Lake counties possibly
seeing gusts reaching around 30 to 40 mph. Meanwhile, small hail
remains a threat this evening into tonight, particularly along the
coast.

The NBM continues to drop overnight low temperatures well into
frost/freeze criteria for interior Mendocino and Lake counties
tonight. However, while the local airmass will significantly cool
tonight, reaching these low temps and frost formation will require
skies to clear and wind to drop off...neither of which look likely.
Cold overnight lows continue to be forecast by ensembles through
the weekend, and current thinking is that we will have a much
better chance of seeing these temperatures materialize as skies
clear and winds weaken Saturday and Sunday night. Have thus issued
a freeze watch for interior zones of Mendocino and Lake counties,
and widespread frost formation is expected both Saturday and
Sunday night for much of the CWA.

Otherwise, seasonably warm afternoons continue this weekend through
early next week, with overnight lows returning to more seasonable
temps by mid next week. After today's system, precip chances look
pretty slim-to-nil this weekend through early next week.

&&

.AVIATION...Gusty winds continue at KCEC with VFR categories
expected through the TAF period. The arrival of an upper level
trough and cold air mass may drop snow levels to around 2000 feet
while the most significant impact will be gusty northerlies. There
is a chance for precipitation this afternoon at KCEC and KACV as
soundings show some instability and close temperature/dew point
profiles. Satellite observations show stratus intrusion at KUKI
although ASOS is not showing reduction in visibility at this time.
Ceilings are around 2500 feet and overcasts at KUKI with MVFR
conditions prevailing. Rain is probable this evening at KUKI, around
3z, with VFR flight categories and overcast skies.  /EYS

&&

.MARINE...Gale conditions continue through the morning for all area
waters as steep waves and gusts persist. Reprieve will come for the
northern inner and outer waters before noon although the sea state
is expected to remain hazardous for small crafts through the
weekend. Gale warnings will remain in place for the southern waters
through the late afternoon with winds easing as an area of low
pressure passes southward. Still, wind gusts around 30kt will remain
possible around the waters offshore Fort Bragg and Pt Arena through
Saturday. As high pressure finally takes control and the pressure
gradient eases Sunday into Monday, winds and seas will back off more
noticeably, especially over the inner waters, but some stout
northerly winds will still linger over the outer waters through next
week. While there will be some modest mid to long period westerly
swell in the background through the forecast period, the sea state
will be largely dominated by steep northerly seas of 10 to 15 feet
over much of our waters the next couple of days. Those should begin
to relax a bit on Sunday, with more substantial improvement next
week. /AAD /EYS

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Freeze Watch from Saturday evening through Sunday morning
     for CAZ110>115.

     Winter Weather Advisory from 3 PM this afternoon to
     midnight PST tonight for CAZ107.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Warning until 9 AM PST this morning for PZZ450-470.

     Gale Warning until 3 PM PST this afternoon for PZZ455-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Mar 4, 3:22 AM PST, 5 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
322 AM PST Fri Mar 4 2022

CAZ101>106-108-109-051130-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Southern Trinity-Mendocino Coast-
322 AM PST Fri Mar 4 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Showers with embedded small hail may move overhead this evening and
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ110>115-051130-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake-Southern Lake-
322 AM PST Fri Mar 4 2022

...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Around 1 inch of snow is possible in some of the higher passes on
Friday. Small hail will be possible in heavy showers in Mendocino
county this evening and tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Frost and Freeze conditions are possible across the interior
Mendocino and Lake counties Saturday through early next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-051130-
Northern Trinity-
322 AM PST Fri Mar 4 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Winter Weather advisory is currently in effect for this afternoon
through midnight tonight at Scott Mtn Summit, where 2 to 3 inches of
snowfall is possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:26 AM PSTFreeze WatchEKALake, Mendocino24 hr
Mar 4, 3:30 AM PSTWinter Weather AdvisoryEKA21 hr
Mar 4, 9:08 AM PSTGale WatchEKA6 hr
Mar 4, 9:08 AM PSTHazardous Seas WarningEKA28 hr
Mar 4, 2:49 PM PSTGale WarningEKA30 hr

Nearby

Small Craft Advisories in California, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.